MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP DI POLYAXL SCRW 7 X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH EXP DI POLYAXL SCRW 7 X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 179722745
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a removal procedure due to a broken left l5 pedicle/poly screw underneath the tulip.Originally, the patient underwent l3-l5 posterior instrumented fusion on (b)(6) 2011.However, on an unknown date, the screw was noted to be broken.Thus, a hardware removal was performed where all set screws, rod and pedicle screws were removed and was not replaced.No fragments were generated from broken device.However, screws were removed with little difficulty.The procedure was successfully completed with no surgical delay.Patient outcome was unknown.Original event description: dr (b)(6), (b)(6) hospital, (b)(6) 2019.The patient had a broken left l5 pedicle screw, the screw broke underneath the tulip.The previous operation was l3-l5 posterior instrumented fusion on (b)(6) 2011 at (b)(6) hospital.Dr removed all set screws, rods and pedicle screws.No screws were replaced or available for return.Unknown when screw broke.Patient initials: (b)(6).

Brand Name
EXP DI POLYAXL SCRW 7 X 45MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8556697
Report Number1526439-2019-51570
Device Sequence Number3236601
Product Code NKB
UDI-Device Identifier10705034070803
UDI-Public(01)10705034070803
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179722745
Device Catalogue Number179722745
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;